# SDR AALA201610249001

- Difficulty date: October 23, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 48,983 hours, 21,155 cycles
- Engine: Iae V2524A5
- Engine time: 35,639 hours, 14,195 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE1900012
- Part serial: M273GB0400
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  IN FLIGHT NR 2 FUEL VALVE SHOWED IN TRANSIT ON FUEL PAGE, REMAINED SAME UNTIL ENGINE SHUTDOWN.  ALL OTHER INDICATIONS NORMAL.  MAINTENANCE REPLACED THE NR 2 ENGINE LOW PRESSURE FUEL VALVE ACTUATOR PER AMM 28-24-51-000-001-A AND 28-24-51-400-001-A.
